Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Schur indices in finite quaternion-free groups
HTML articles powered by AMS MathViewer

by A. D. Oh PDF
Proc. Amer. Math. Soc. 85 (1982), 514-516 Request permission

Abstract:

Let $G$ be a finite, quaternion-free group with exponent $e$, let $F$ be a field of characteristic zero and let $\chi$ be an absolutely irreducible character of $G$. Suppose that a Sylow $2$-subgroup of the Galois group of $F{(^e}\sqrt 1 )$ over $F$ is cyclic. It is shown that if $\chi$ is not real valued, then the Schur index of $\chi$ over $F$ is odd.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20C15
  • Retrieve articles in all journals with MSC: 20C15
Additional Information
  • © Copyright 1982 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 85 (1982), 514-516
  • MSC: Primary 20C15
  • DOI: https://doi.org/10.1090/S0002-9939-1982-0660593-5
  • MathSciNet review: 660593